MathSciNet Relay Station
MathSciNet bibliographic data
MR108714 (21 #7429) 46.00 (20.00)
Horne, J. G., Jr. On the ideal structure of certain semirings and compactification of topological spaces. Trans. Amer. Math. Soc. 90 1959 408–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement